# SDR SWAA2025121651866

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,351 hours, 42,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK P-6 PANEL C/B SUPPORT CRACKED.   REPAIRED FLT DECK P-6 PANEL C/B SUPPORT IAW M-24-125-00167-B,  MEASUREMENT OF CRACK: L: 0.275 INCH.
